# SDR ASOA201000888

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 RBL 18 WL 69.00 VERTICAL POST OUTBD U-CHANNEL IN RADIUS VERTICALLY APPROX .30 IN LENGTH 55 PERCENT FSH.  REMOVED OTBD POST IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW OTBD POST IAW SRM 51-40-11.  ASSEMBLED NEW OTBD POST WITH NEW INBD POST IAW SRM 51-42-06.   INSTALLED ASSEMBLED POST IAW SRM 51-42-06 AND COMPLIED WITH STEP 1 OF REO 601R-53-41-889. COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
